RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 6, Pages 936–939 (Mi mz6333)  

Brief Communications

Decomposition of Matrices over a Two-Dimensional Local Field

R. Ya. Budylin

M. V. Lomonosov Moscow State University

Keywords: Braverman–Kazhdan lemma, field of power series, linear reductive group, $G$-bundle, finite field, Laurent series, unipotent group, sheaf cohomology

DOI: https://doi.org/10.4213/mzm6333

Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:6, 886–889

Bibliographic databases:

Received: 25.09.2008
Revised: 01.12.2008

Citation: R. Ya. Budylin, “Decomposition of Matrices over a Two-Dimensional Local Field”, Mat. Zametki, 85:6 (2009), 936–939; Math. Notes, 85:6 (2009), 886–889

Citation in format AMSBIB
\Bibitem{Bud09}
\by R.~Ya.~Budylin
\paper Decomposition of Matrices over a Two-Dimensional Local Field
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 6
\pages 936--939
\mathnet{http://mi.mathnet.ru/mz6333}
\crossref{https://doi.org/10.4213/mzm6333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2572844}
\zmath{https://zbmath.org/?q=an:1187.20061}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 6
\pages 886--889
\crossref{https://doi.org/10.1134/S0001434609050290}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267684500029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70049091423}


Linking options:
  • http://mi.mathnet.ru/eng/mz6333
  • https://doi.org/10.4213/mzm6333
  • http://mi.mathnet.ru/eng/mz/v85/i6/p936

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:289
    Full text:56
    References:23
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019